Item


On the preservation of combinatorial types for maps on trees

We study the preservation of the periodic orbits of an A-monotone tree map f:T→T in the class of all tree maps g:S→S having a cycle with the same pattern as A. We prove that there is a period-preserving injective map from the set of (almost all) periodic orbits of ƒ into the set of periodic orbits of each map in the class. Moreover, the relative positions of the corresponding orbits in the trees T and S (which need not be homeomorphic) are essentially preserved

© Annales de l’institut Fourier, 2005, vol. 55, núm. 7, p.2375-2398

Association des Annales de l’Institut Fourier

Author: Alsedà, Lluís
Juher, David
Mumbrú i Rodríguez, Pere
Date: 2005
Abstract: We study the preservation of the periodic orbits of an A-monotone tree map f:T→T in the class of all tree maps g:S→S having a cycle with the same pattern as A. We prove that there is a period-preserving injective map from the set of (almost all) periodic orbits of ƒ into the set of periodic orbits of each map in the class. Moreover, the relative positions of the corresponding orbits in the trees T and S (which need not be homeomorphic) are essentially preserved
Format: application/pdf
ISSN: 0373-0956 (versió paper)
1777-5310 (versió electrònica)
Document access: http://hdl.handle.net/10256/8984
Language: eng
Publisher: Association des Annales de l’Institut Fourier
Collection: Reproducció digital del document publicat a: http://aif.cedram.org/item?id=AIF_2005__55_7_2375_0
Articles publicats (D-IMA)
Is part of: © Annales de l’institut Fourier, 2005, vol. 55, núm. 7, p.2375-2398
Rights: Tots els drets reservats
Subject: Òrbites
Orbits
Title: On the preservation of combinatorial types for maps on trees
Type: info:eu-repo/semantics/article
Repository: DUGiDocs

Subjects

Authors